# SDR DL764092024

- Difficulty date: December 21, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 32,925 hours, 9,392 cycles
- Engine: Ge CF680C2B8F
- Engine time: 15,920 hours, 14,177 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part serial: P1001C
- Condition: Inoperative
- Location: Apu
- Part time: 15,920 hours, 14,177 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED VALVE INOP.  SHUT APU DOWN.  RESTARTED OPS NML. ACFT OK FOR SVC AT THIS TIME.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
